What do you do if your husband has ED due to medication?

Jay Dee

What do you do if your husband has ED due to medication?

Dec 22, 2015

Today I have another question for you from our Have A Question page: My husband & I have been together for 30yrs we are happy & have raised happy children, we once had a varied happy sex life however he became diabetic 7yrs ago and

Anonymous QuestionToday I have another question for you from our Have A Question page:

My husband & I have been together for 30yrs we are happy & have raised happy children, we once had a varied happy sex life however he became diabetic 7yrs ago and a side effect of the medicine has caused numerous yeast diseases and impotency. we enjoyed sex at least 5 times per week, including forplay of kissing & oral sex. because of the yeast desease the gp has advised against kissing as i kept getting sore throats, my husband is now all but impotent and when he uses viagra it gives him terrible headaches afterwards which makes me feel guilty for wanting him to take it. Our life together is still very close, we enjoy dancing and working together in general, but the lack of sex has now become an issue for me, we now use a vibrator and i sometimes watch porn to get me going, I do feel awful and need some clarity on is this sinful and if  so what does God want me to do about the lack of sex in my life, which is a natural normal activity

So, first off, let’s deal with the immediate issue:  the porn.  I think the reason you feel awful is that you are feeling convicted to stop.  The Bible is quite clear on sexual immorality, and I believe porn falls squarely in that category.  You are inviting others into your sexual relationship (virtual or not), and that is simply not acceptable.  It’s damaging to you, your relationship with your husband, and your relationship with God.  Find ways for your husband to get you going, like a massage, or get him to write you erotic stories, that way you aren’t inviting other’s into your sexual relationship.

Secondly, you seem to be focusing on the symptoms rather than the root cause.  Change medication, or better yet, look for ways to go off medication (with the help of a qualified  doctor).  I have a friend who is diabetic (strongly medicated), and went med-free after some radical diet changes.  In the end, he decided he liked his old diet better than being med-free, but your husband may decide he likes sex better than certain foods 🙂  You’ll have to find a naturopathic doctor for that, sadly.  Most doctors will still try to push medication, but I have personally seen friends with lupus, multiple sclerosis, and diabetes be symptom free due to their eating choices, and no medication, despite the “common” medical knowledge that that’s impossible.  But, I’m not going to lie, it’s a fairly radical change you have to make.  But, that would solve the yeast infections and the impotency, theoretically.

A final option would be to look at other erectile dysfunction meds.  If Viagra gives him headaches, maybe try some others.  Not the ideal solution in my opinion, but it’s one that has the benefit of being fairly easy to try.

0 0 votes
Article Rating
Subscribe
Notify of
guest

3 Comments
Most Voted
Newest Oldest
Inline Feedbacks
View all comments
3
0
Would love your thoughts, please comment.x
()
x